# SDR QXEA2012042400345

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 2,728 hours, 2,842 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Burned
- Location: Windsheild Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH WINDSHIELD HEAT IN NORM, OUTSIDE AIR TEMP -7C, "WSHLD HOT" CAUTION ILLUMINATED IAW CHECKLIST, WINDSHIELD HEAT WAS PLACED IN "WARM UP" MODE.  ABOUT 15 MIN LATER, "WINDSHIELD HOT" CAUTION ILLUMINATED AGAIN WITH OUTSIDE AIR TEMP +2C. DIVERTED FOR REPAIRS.  C/W FIM TASK 30-40-00-810-801.  NO FAULTS FOUND IN CDS.  C/W OPS TEST IAW AMM 30-41-00-710-801/-802.  UNABLE TO DUPLICATE DISCREPANCY.  C/W RESISTANCE CHECK OF BOTH WINDSHIELDS IAW AMM 30-41-00-760-801.  NO DEFECTS NOTED.  INSPECTED CONTACTS ON RELAYS 3041-K1, K2, K3 AND K4.  NO DEFECTS NOTED ON 3041-K2 AND K4.  FOUND BURNT CONTACTS ON 3041-K1 AND K3.  R & R 3041-K1 AND K3 IAW AMM 30-41-01-000-802/400-802.  OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  NO CDS FAULTS AFTER OPS CHECK. RETURNED TO SERVICE.
